# SDR AALA202303209771

- Difficulty date: March 4, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A320*
- Aircraft serial: 6100
- Aircraft time: 28,882 hours, 11,613 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6102
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 25,551 hours, 10,301 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT BELOW 10,000 MSL WITH IDLE POWER STRONG DIRTY SOCK ODOR NOTICED. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202303079771: REPLACED APU PER TASK CARD 26L31049003**  (CLOSED)
